Academic Journals Database
Disseminating quality controlled scientific knowledge

Linear Problems of Optimal Control of Fuzzy Maps

ADD TO MY LIST
 
Author(s): Andrej V. PLOTNIKOV | Tatyana A. KOMLEVA

Journal: Intelligent Information Management
ISSN 2160-5912

Volume: 01;
Issue: 03;
Start page: 139;
Date: 2009;
Original page

Keywords: fuzzy differential inclusions | control problems

ABSTRACT
In the present paper, we show the some properties of the fuzzy R-solution of the control linear fuzzy differential inclusions and research the optimal time problems for it.
Affiliate Program      Why do you need a reservation system?